# SDR REXA2018090400779

- Difficulty date: August 16, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,890 hours, 25,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333 UPPER FUSELAGE ABOVE THE PAX DOOR IS CRACKED. REPAIRED FRAME IAW EA CRJ253-07467.
